# SDR MASA200600755

- Difficulty date: March 12, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 1,155 hours, 780 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5004 CLT - GLD UNSAFE CAUTION MESSAGE.  SYSTEM RESET.  OP'S CHECK GOOD.  NO FURTHER ACTION REQURIED.
